Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Int. J. Comput. Math.
    Year: 2009
    Volume: 86
    Number: 2
    DBLP: db/journals/ijcm/ijcm86.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 168  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Tian-Syung Lan.
    Numerical optimization on plant noise control by gradient method.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Yong Zhang, Ting-Zhu Huang, Xing-Ping Liu, Tongxiang Gu.
    A class of approximate inverse preconditioners for solving linear systems.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Wenrui Hao, Shaohong Zhu.
    Parallel iterative methods for parabolic equations.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Athanasios Margaris, Nikos Kofidis, Manos Roumeliotis.
    A detailed study of the Wolf's algorithm.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Fumiaki Taniguchi, Takeo Yamada, Seiji Kataoka.
    A virtual pegging approach to the max-min optimization of the bi-criteria knapsack problem.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    H. Erbay, K. Aba.
    An algorithm for rank estimation and subspace tracking.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Jun He, Lishan Kang.
    A mixed strategy of combining evolutionary algorithms with multigrid methods.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    G. Meral, Munevver Tezer-Sezgin.
    Differential quadrature solution of nonlinear reaction-diffusion equation with relaxation-type time integration.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Davod Khojasteh Salkuyeh, F. Saadati Sharafeh.
    On the numerical solution of the Burgers's equation.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Conference paper
    Jin-Song Leng, Ting-Zhu Huang, Ying-Ding Fu, Choi-Hong Lai.
    A method for constructing trivariate nonseparable compactly supported orthogonal wavelets.
    Int. J. Comput. Math. 2009, Volume 86 (0) 2009
    Show item 1 to 10 of 168  

    Your query returned 168 matches in the database.